MAUDE Adverse Event Report: TYBER MEDICAL 3.0MM TI CANN COMPRESSION HEADLESS SCREW- ST- 24MM

TYBER MEDICAL 3.0MM TI CANN COMPRESSION HEADLESS SCREW- ST- 24MM
Model Number 04.333.224TS
Medical Device Problem Codes Expulsion (2933); Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
3mm cchs screw backed out(expulsion).This complaint involves one (1) device.
 
Event or Problem Description
3mm cchs screw backed out(expulsion).This complaint involves one (1) device.
 
Additional Manufacturer Narrative
A report was sent to the required agencies.The device was not returned for evaluation.There was no photographic evidence or radiography provided to evaluate the complaint event.(b)(4) devices were manufactured and released as they met all specifications.The expiration date for these devices is 5-5-2026.There were no capas or non-conformances associated with this lot number.A historical data review was conducted which showed only one complaint on record for this part.There are no capas related to this part.There are two non-conformances on record for this part number for unrelated issues.The current complaint rate for this device is (b)(4).Without further information, the device for evaluation, imaging, photographic evidence etc.The root cause cannot be established.

Brand Name
3.0MM TI CANN COMPRESSION HEADLESS SCREW- ST- 24MM
Common Device Name
HEADLESS SCREW
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key17988448
Report Number3012966183-2023-00020
Device Sequence Number20902358
Product Code HWC
UDI-Device Identifier00819917027488
UDI-Public00819917027488
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K133842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.333.224TS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Supplement Date Received by Manufacturer09/29/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown